# SDR 04FDEA01357

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B HINGE (FLAP SIDE), O/B PIVOT PIN ATTACHMENT BORE FOUND CORRODED.  RT WING I/B FLAP O/B HINGE (FLAP SIDE), O/B PIVOT PIN ATTACHMENT   BORE CORROSION REMOVED AS PER CMM 57-52-03 PAGE 446. ORIGINAL DIAMETER: 1.187, FINAL DIAMETER: 1.217, MAX ALLOWABLE DIAMETER: 1.220, WITHIN ALLOWABLE LIMIT AS PER CMM 57-52-03 PAGE 446.  REPAIRED AS PER EA 1-5750-76679. TRAILING EDGE FLAPS RT INBOARD FLAP OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
